# SDR AALA2019100199013

- Difficulty date: September 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,599 hours, 4,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5347553121000
- Condition: Corroded
- Location: Frame 52a-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON  4 EACH AFT CARGO DOOR STOPS BETWEEN FR 52A AND FR 56 AT S39R. REPLACED DOOR STOPS PER AMM 53-41-49-283-003.
